# SDR FDEA201205011693

- Difficulty date: May 1, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 94,354 hours, 30,226 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: ARB2431U507
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD  HINGE FWD LT ATTACH FITTING APPEARS TO HAVE A CRACK  BETWEEN THE 2ND AND 3RD LOCK FASTENER.  REMOVED CRACKED FITTING. LOCATED NEW FITTING AND SPOTFACED PER PRINT B6013.  INSTALLED NEW FITTING PER SRM 51-41-01, PRINT B6013,SRM 51-33-01,AND AMM 20-20-01-2.
